# SDR DALA2015011500342

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND CORROSION ON HOLES AT MID ACCESS PANEL OF HORIZONTAL STABILIZER.  DAMAGE REWORKED IAW ETI-88-14-301, REV 1 AND ER/A 531356-14 REV ORIG.
